# SDR VNAA202403230027

- Difficulty date: February 15, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON FLOOR SEAT RAILS BTW FS=349 TO FS=485 LBL 9'' / RBL 9''.  FLOOR SEAT RAILS BTW FS=349 TO FS=485 LBL 9'' / RBL 9''. WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
